ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Datta, Basudeb and Maity, Dipendu (2018) Semi-equivelar maps on the torus and the Klein bottle are Archimedean. In: DISCRETE MATHEMATICS, 341 (12). pp. 3296-3309.

Bhattacharya, Amitava and Mondal, Anupam and Murthy, T Srinivasa (2018) Problems on matchings and independent sets of a graph. In: DISCRETE MATHEMATICS, 341 (6). pp. 1561-1572.

Das, Sandip and Ghosh, Sasthi C and Nandi, Soumen and Sen, Sagnik (2017) A lower bound technique for radio kappa-coloring. In: DISCRETE MATHEMATICS, 340 (5). pp. 855-861.

Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2016) Upper bound on cubicity in terms of boxicity for graphs of low chromatic number. In: DISCRETE MATHEMATICS, 339 (2). pp. 443-446.

Bagchi, Bhaskar and Datta, Basudeb (2015) Combinatorial triangulations of homology spheres (vol 305, pg 1, 2005). In: DISCRETE MATHEMATICS, 338 (4). pp. 569-570.

Babu, Jasine and Chandran, Sunil L and Vaidyanathan, Krishna (2015) Rainbow matchings in strongly edge-colored graphs. In: DISCRETE MATHEMATICS, 338 (7). pp. 1191-1196.

This list was generated on Thu Dec 8 02:16:52 2022 IST.